# SDR CA060131003

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 337C
- Engine: Cont IO360C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Cable
- Part number: S160315865
- Condition: Bent
- Location: Fuel Selector
- Component: Fuel Selector
- Component part number: 15160331
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLT WHEN THE PILOT ATTEMPTED TO CHANGE LT FUEL SELECTOR FOR FORWARD ENGINE TO A DIFFERENT TANK.  WHEN SELECTED THE KNOB STOPPED AT THE 1/2 WAY POINT CAUSING FUEL FLOW AND ENGINE POWER TO DECREASE.  THE PILOT SHUT DOWN THE ENGINE AND CONTINUED TO BASE WITHOUT FURTHER INCIDENT.  UPON MAINTENANCE INSPECTION, THE SELECTOR CABLE WAS FOUND KINKED.  THE SELECTOR MECHANISM AND SELECTOR KNOB MECHANISM WERE BOTH FOUND TO MOVE FREELY.  NO OTHER DISCREPENCIES FOUND.  NEW CABLE BEING INSTALLED.
